# SDR SWAA001805

- Difficulty date: September 21, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 26,245 hours, 24,431 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CRACK IN WEB AT BS 178 BULKHEAD, WL 201, LBL 6.  REPAIRED WEB PER SRM.
